# SDR 04252702

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT SHUTDOWN WHEN THRUST LVR SET TO CUT OFF.  C/W TWO ENGINE START/SHUTDOWN SEQUENCES IAW AMM 71-00-00-868-807.  NO DEFECTS WERE NOTED DURING EITHER SHUTDOWN.  OK FOR SERVICE.
